# SDR SWAA000580

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 58,636 hours, 63,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK,  FOUND FWD ENTRY DOOR BOTH EVACUATION SLIDE GIRT BAR FLOOR ATTACH BRACKET,  AND BOTH AFT BRACKETS IN AFT ENTRY AND SERVICE DOORS LOOSE.   SECURED BRACKETS PER MM.
